# SDR ASAA2020011731882

- Difficulty date: January 16, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,452 hours, 15,109 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: 41P5025
- Condition: Worn
- Location: Oil Cap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAP PACKING ON NR 1 ENGINE WORN. GROUNDED - YES. REPLACED NR 1 ENGINE OIL CAP PACKING REF AMM 79-11-01-300-801-F00.
